# SDR SWAA2018031920462

- Difficulty date: March 7, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED AT BS 500D, BETWEEN RBL 24 TO LBL 24.   R & R THE FLOORBEAM ANGLE IAW SRM AND DWG.
